# SDR A6WA200940572

- Difficulty date: August 13, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 17,031 hours, 14,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED AT FS 484.00 AND RBL 27.00 UNDER FLOOR CLIP FABRICATED AT FS484.00 AND RBL 27.00 UNDER FLOOR IAW SRM 51-24-21.  NEW CLIP INSTALLED IAW REO 601R-53-41-059 REV A, RESTORE FINISH IAW SRM 51-21-16.  (K)
